Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zonegran

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-02-2011, 07:10 PM
Cchg14 Cchg14 is offline
Junior Member
 
Join Date: Nov 2011
Posts: 1
Default Zonegran

I'm 21 and I've been on Zonegran since June 2011. I started having seizures out of the blue in July of 2009, doctors diagnosed them as complex partial. I've been through several other medications (dilantin, lamictal, tegretol, and a couple more I can't remember) and none of them have worked out very well for me. One of them made my seizures worse. One of my main concerns with zonegran has been the severe irritability I experience. It seems to me that everything just ticks me off. I get so frustrated over the littlest things. I know it must annoy my friends and I feel like everyone must think I'm a crazy b***h. I get confused a lot, forget what I'm doing/saying/where I put things, I can't figure out my own thoughts half the time. Another big concern is my sleep pattern. I've always had trouble going to bed early, but since starting this medication I find that I just can't make myself sleep. I'm awake until I crash out at 4 or 5 in the morning sometimes. After about a week of doing this, I'll be able to go to sleep a little earlier. But no matter how long I sleep, I'm exhausted still. I could get a whole 8 or 9 hours of sleep and it feels like I only got 4. Sometimes I just feel anxious, jittery, I have to keep moving and do something. Others I don't want to do anything but curl up on the couch and sleep. I don't like how emotionally unstable this medication makes me feel. Does anyone else have this kind of problem?
Reply With Quote
Reply

Bookmarks

Tags
seizures, zonegran

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:32 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.